Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Repeated urine tests showed traces of protein. Had taken Prednisolone for minimal change. Sign of relapse?

I have recently stopped taking Prednisolone (4 days ago) for Minimal change, I tested my urine today and it is showing a tace of protein , it is normally straw coloured and negative, i tested yesterday and it was also trace, the first urine this morning was negative but this afternoon it is showing trace again. Could this be a sign of relapse or can it be normal to get trace?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
hi there,

Thanks for your query.

You have not mentioned if you stopped Prednisolone on your own or, on doctor's orders.

Probably, premature stoppage of Prednisolone- before complete healing of kidney problem- is the cause of traces of proteins in the urine.

Consult your doctor and discuss the matter with him. He knows what course of action would be best for you.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor